# SDR ALGA094690

- Difficulty date: May 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N266AL
- Make and model: Bell 206L-4
- Aircraft serial: 52281
- Aircraft time: 883 hours
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tach Generator
- Part number: 206375202101
- Part serial: 131
- Condition: Worn
- Location: Main Rotor
- Part time: 884 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPLINES INSIDE ARMATURE AND ON DRIVSHAFT WORN. DISCREPANCY FOUND ON 900 HR INSPECTION.  RETURNING PART TO VENDOR FOR WARRANTY.
